# SDR DALA2023041102797

- Difficulty date: April 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,355 hours, 19,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 UNABLE TO ARM DOOR 1L. HANDLE CLOSE BUT FLAG WILL NOT SHOW. CORRECTIVE ACTION: NO TROUBLE FOUND. OPERATED DOOR ARMING SYSTEM AND DISARMING OF L1 DOOR OK PER B767 AMM 25-66 (4823924)
